# SDR O2GA2016120650101

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 10,672 hours, 7,581 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD TO BE REPOSITIONED POST MAINTENANCE FOR FUELING. WHEN CHOCKS WERE PULLED AIRCRAFT STARTED MOVING AND WOULD NOT STOP USING NORMAL BRAKING. EMERGENCY BRAKE APPLIED TO STOP AIRCRAFT WITHOUT ANY FURTHER INCIDENT. CIRCUIT BREAKERS FOR POWER BRAKES AND ANTI-SKID CONTROL WERE NOTED TO BE EXTENDED. MAINTENANCE RESET THE CIRCUIT BREAKERS, BLED BRAKES AND SERVICED THE NITROGEN SYSTEM. TAXI CHECKS WERE ACCOMPLISHED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
